Alert archive / Florida / Flash Flood Warnings in 2022

Flash Flood Warning 1, NWS Tallahassee, FL

March 12, 2022Lafayette County, Taylor County, Florida

NWS Tallahassee, FL issued this flash flood warning at Mar 12, 2022, 3:49 AM EST for Lafayette County, Taylor County, Florida. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2022, 3:49 AM EST (08:49 UTC)
Expired
Mar 12, 2022, 8:45 AM EST
In force
5 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Lafayette County, FL, Taylor County, FL

The radar

The Moody AFB radar (KVAX), 93 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 4:00 AM ESTHEAVY RAIN 6.242 Ne Fenholloway, FL3 DAY STORM TOTAL.
Mar 12, 4:00 AM ESTHEAVY RAIN 6.52 Ese Midway, FL3 DAY STORM TOTAL.
Mar 12, 5:00 AM ESTFLASH FLOOD1 Nw Perry, FLREPORT FROM SATURDAY MORNING: BRIDGE FLOODED ON WEST JULIA STREET.
Mar 12, 5:00 AM ESTFLASH FLOODPotts Still Road, FLTAYLOR COUNTY OFFICIAL REPORTED A WASHOUT ON POTTS STILL RD.
Mar 12, 6:05 AM ESTHEAVY RAIN 9.132 Ne Perry, FLMESONET STATION GW1282 PERRY 3 DAY STORM TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2022-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2022-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

775 
WGUS52 KTAE 120849
FFWTAE
FLC067-123-121345-
/O.NEW.KTAE.FF.W.0001.220312T0849Z-220312T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
349 AM EST Sat Mar 12 2022

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Western Lafayette County in Big Bend Florida...
  Northern Taylor County in Big Bend Florida...

* Until 845 AM EST.

* At 349 AM EST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mayo, Perry, Fenholloway, Athena, Pinland, Foley, Smith, Bucell 
  Junction, Perry-Foley Airport, Carbur, Townsend, Salem, Buckville, 
  Hampton Springs, Cooks Hammock, Day, Blue Springs, Adams Beach, 
  San Pedro Junction and Dekle Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2980 8362 2987 8364 3002 8392 3026 8346
      3026 8326 3025 8324 3024 8325 3022 8324
      3019 8325 3017 8323 3011 8322 3009 8318
      3011 8316 3010 8313 3010 8312 3009 8311
      3008 8307 3007 8307 3001 8300 3001 8298

FLASH FLOOD...RADAR INDICATED

$$

42-DVD
1 follow-up statement
092 
WGUS72 KTAE 121344
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
844 AM EST Sat Mar 12 2022

FLC067-123-121354-
/O.EXP.KTAE.FF.W.0001.000000T0000Z-220312T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette FL-Taylor FL-
844 AM EST Sat Mar 12 2022

...FLASH FLOOD WARNING AT 845 AM EST THIS MORNING FOR WESTERN 
LAFAYETTE AND NORTHERN TAYLOR COUNTIES HAS BEEN REPLACED WITH A 
FLOOD ADVISORY...

LAT...LON 2980 8362 2987 8364 3002 8392 3026 8346
      3026 8326 3025 8324 3024 8325 3022 8324
      3019 8325 3017 8323 3011 8322 3009 8318
      3011 8316 3010 8313 3010 8312 3009 8311
      3008 8307 3007 8307 3001 8300 3001 8298

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 2:51 AM EST, 58 minutes earlier.

Area forecast discussion, Mar 12, 2:51 AM EST, 58 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
251 AM EST Sat Mar 12 2022

.NEAR TERM [Through Tonight]...

Fairly dynamic forecast period today and tonight with the potential
for severe weather this morning, followed by strong and gusty winds
today, and sub freezing temperatures tonight.

Cold front is located through southern Alabama with a thin line of
showers and perhaps an isolated thunderstorm. Further east, showers
and thunderstorms continue through the Gulf waters into the Big
Bend. Severe threat continues with a tornado watch in effect through
6AM ET. Most of the instability remains offshore but shear is strong
underneath a 50 knot LLJ. Isolated tornadoes and strong winds will
remain the main threats. The front will sweep through with most rain
exiting our eastern sections by mid morning. Behind the front,
strong and gusty northwest winds take over ushering in a cooler and
drier airmass. Wind gusts could reach 40 mph this afternoon with
highs not making it out of the 40s and 50s through much of the area.

Winds will decrease later this afternoon and evening with skies
clearing allowing low temperatures to fall into the mid to upper 20s
area wide with a widespread freeze expected. Any plants that have
bloomed from the recent warmer temperatures should be protected
tonight.

.SHORT TERM [Sunday Through Monday]...

Mid/upper flow turns zonal as surface high pressure slides
through the southeast. This will set up a cool and dry Sunday with
highs mainly in the 50s. Winds turn to the east through the day
Sunday as the surface high pressure center moves offshore. This
will allow highs on Monday to recover into the upper 60s and low
70s.

.LONG TERM [Monday Night Through Saturday]...

A cutoff low will slowly slide across the Southeast Tuesday into
Wednesday, bringing another round of unsettled weather. At the
surface, an area of low pressure will form across over eastern
Texas and move into the lower MS Valley into Tuesday. This low may
occlude along the Gulf Coast with possibly a secondary area of low
pressure forming over our marine area. Any severe threat will
ultimately depend on the track of the low. Based on the current
forecast, and a lack of sufficient airmass recovery, any severe
threat currently looks to be low-end and confined to the Big Bend
coast. Regardless, however, it does appear to be we again with
rain chances around 80-90%. This will also help keep highs in the
upper 60s and lower 70s.

Once the low clears our region on Wednesday, things will dry out
again before another longwave trough digs into the Southeast next
weekend. Scattered showers and a few thunderstorms will be
possible, but it remains too early to assess any severe weather
potential at this time. Highs will be in the middle 70s to near
80 with lows in the 50s.

&&

.AVIATION...
[Through 06Z Sunday]

Band of showers and storms resides through the Gulf waters into the
Florida Big Bend. To the west, line of storms is getting organized
ahead of a cold front and mid level trough. Low level flow is
increasing dramatically and winds at the surface is increasing as
well. Each TAF site has a good chance to experience storms overnight
with a severe threat as well. Post frontal winds will be strong as
well as directions switch to the northwest.
Gusts 30-40 knots will be common even after the convection has moved
to the east. Winds will remain strong through the day then relax in
the evening hours.

&&

.MARINE...

Gale conditions are expected today behind a powerful cold front.
Gusts of 45 to 50 knots cannot be ruled out, especially well
offshore west of Apalachicola. Small craft advisory conditions
will continue into tonight with winds and seas subsiding below
advisory levels on Sunday. This respite is brief, however, as
winds and seas increase again ahead of an area of low pressure
Monday night into Tuesday, possibly to advisory levels. This
system will also bring widespread showers with a few
thunderstorms Monday night through Wednesday.

&&

.FIRE WEATHER...

Showers and thunderstorms will decrease from west to east early
today as a cold front sweeps through the area. Strong and gusty
northwest winds are expected today with decreasing dewpoints and RH
values through the day. Sustained winds today will be on the order
of 20 to 30 mph with gusts to 40 mph likely. Afternoon relative
humidity values will fall into the upper 20 to mid 30 percent range.
RH values Sunday afternoon will be even less but winds will not be
as strong.

&&

.HYDROLOGY...

Several rounds of rain have brought about 4-8 inches to pars of
the Florida Panhandle and Big Bend, primarily along and south of a
Panama City to Madison line. The rest of the area has seen about
1-3 inches with the lowest amounts in our northern counties. As
the rain continues to exit the area, there is still the
possibility of another 2-4 inches of rain in the Big Bend with
about 1 inch elsewhere. This could cause some localized flash
flooding in the Big Bend where the ground is most soaked and where
storms train.

As far as the riverine impacts, it appears that if river flooding
were to occur, it would be primarily confined to the Steinhatchee
and Sopchoppy Rivers. However, flood levels are only expected to
be minor in the coming days, if it were to occur. Some rises are
possible along the Ochlockonee and Withlacoochee, but these should
remain below flood stage.

Looking toward our next system on Tuesday into Wednesday, there is
the potential for about another inch or two of rainfall. Some
ensemble guidance suggests that the coastal Big Bend could see
some higher totals of 2-4 inches. However, will wait until this
current event clears before assessing flood threats from the next
system.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   55  27  58  36  70 /  10   0   0   0   0
Panama City   53  30  58  42  68 /   0   0   0   0  10
Dothan        46  26  55  34  67 /   0   0   0   0   0
Albany        50  26  56  34  69 /  10   0   0   0   0
Valdosta      59  27  57  36  70 /  40   0   0   0   0
Cross City    71  28  60  39  73 /  70   0   0   0   0
Apalachicola  56  30  56  45  66 /  10   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 11 AM EST /10 AM CST/ this morning for Calhoun-
     Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Lafayette-Leon-
     Liberty-Madison.

     Freeze Warning from 10 PM EST /9 PM CST/ this evening to 10 AM
     EDT /9 AM CDT/ Sunday for Calhoun-Central Walton-Coastal
     Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-South Walton-Washington.

     Wind Advisory until 7 PM EST /6 PM CST/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through this evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 PM EST /6 PM CST/ this evening for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Flood Watch until 11 AM EST this morning for Brooks-Decatur-
     Grady-Lowndes-Seminole-Thomas.

     Freeze Warning from 10 PM EST this evening to 10 AM EDT Sunday
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Freeze Warning from 9 PM CST this evening to 9 AM CDT Sunday for
     Coffee-Dale-Geneva-Henry-Houston.

     Wind Advisory until 6 PM CST this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Gale Warning until 7 PM EST /6 PM CST/ this evening for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Young
AVIATION...Scholl
MARINE...Young
FIRE WEATHER...Scholl
HYDROLOGY...Young

In the hours before

Local storm report, Mar 12, 3:00 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 AM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     2 NW SOPCHOPPY          30.08N 84.51W
03/12/2022                   WAKULLA            FL   UTILITY COMPANY

            FALLEN TREES OR LIMBS RESULTED IN A POWER
            OUTAGE ON THE NORTHWEST SIDE OF SOPCHOPPY
            VIA THE DUKE ENERGY OUTAGE WEBSITE.

&&
Local storm report, Mar 12, 3:17 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 AM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     NON-TSTM WND GST NAPIER FIELD            31.32N 85.45W
03/12/2022  M45 MPH          DALE               AL   ASOS

            ASOS STATION KDHN DOTHAN.

0309 AM     NON-TSTM WND GST LOWE ARMY HELIPORT      31.35N 85.75W
03/12/2022  M39 MPH          DALE               AL   AWOS

            AWOS STATION KLOR FORT RUCKER.

&&
Special weather statement, Mar 12, 3:40 AM EST, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
340 AM EST Sat Mar 12 2022

GAZ122>127-142>146-120915-
Worth GA-Miller GA-Randolph GA-Colquitt GA-Lee GA-Baker GA-
Dougherty GA-Terrell GA-Mitchell GA-Calhoun GA-Early GA-
340 AM EST Sat Mar 12 2022

...Strong thunderstorms will impact portions of Miller, Dougherty,
southeastern Randolph, Mitchell, Lee, Baker, Calhoun and central
Early Counties in southwestern Georgia, northwestern Colquitt County
in south central Georgia, Terrell County in southwestern Georgia and
Worth Counties in south central Georgia through 415 AM EST...

At 338 AM EST, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles north of Dawson to near
Arlington to 8 miles east of Cottonwood. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Newton, Morgan, Albany, Dawson, Pelham, Putney, Sylvester,
Leesburg, Camilla, Edison, Arlington, Shellman, Baconton, Doerun,
Leary, Smithville, East Albany, Marine Corps Logistics Base and
Turner City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM EST for southeastern
Alabama...and south central and southwestern Georgia.

&&

LAT...LON 3187 8434 3192 8434 3191 8392 3185 8394
      3184 8386 3180 8380 3145 8380 3109 8407
      3108 8503 3116 8509 3140 8485 3192 8454
      3192 8445 3196 8444
TIME...MOT...LOC 0838Z 273DEG 37KT 3187 8444 3140 8476 3101 8517

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

21-WD
Local storm report, Mar 12, 3:41 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 AM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.41N 84.86W
03/12/2022  M45 MPH          GMZ755             FL   MESONET

            MESONET STATION SGOF1 17 S SAINT GEORGE
            ISLAND.

0315 AM     NON-TSTM WND GST HEADLAND MUNICIPAL A/P  31.36N 85.31W
03/12/2022  M40 MPH          HENRY              AL   MESONET

            MESONET STATION K0J6 HEADLAND MUNICIPAL
            AIRPORT.

0327 AM     NON-TSTM WND GST 3 SW SLOCOMB            31.08N 85.63W
03/12/2022  M42 MPH          GENEVA             AL   MESONET

            MESONET STATION GW0100 HARTFORD.

0335 AM     NON-TSTM WND GST DE FUNIAK SPRING AIRPOR 30.73N 86.15W
03/12/2022  M46 MPH          WALTON             FL   AWOS

            AWOS STATION K54J DE FUNIAK SPRNGS.

&&
Local storm report, Mar 12, 3:44 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
344 AM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     NON-TSTM WND GST 2 SE EDWIN              31.65N 85.35W
03/12/2022  M42 MPH          HENRY              AL   MESONET

            MESONET STATION DW7933 EDWIN.

&&
Special weather statement, Mar 12, 3:48 AM EST, 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
348 AM EST Sat Mar 12 2022

FLZ010>014-016-026-112-114-GAZ155-156-120915-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Jackson FL-Washington FL-Coastal Gulf FL-Decatur GA-
Seminole GA-
348 AM EST Sat Mar 12 2022

...Strong thunderstorms will impact portions of Jackson, northern
Gulf, Bay and Calhoun Counties in the Panhandle of Florida, Gadsden
and Liberty Counties in Big Bend of Florida, southeastern Washington
County in the Panhandle of Florida, Decatur and Seminole Counties in
southwestern Georgia through 415 AM EST/315 AM CST/...

At 348 AM EST/248 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles west of
Donalsonville to Panama City. Movement was southeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Quincy,
Blountstown, Marianna, Bainbridge, Donalsonville, Port St. Joe,
Springfield, Mexico Beach, Hiland Park, Stonemill Creek,
Chattahoochee, Greensboro, Tyndall Air Force Base, West Bainbridge,
Orange and Parker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM EST/500 AM CST/ for
southeastern Alabama...Big Bend of and the Panhandle of Florida...and
southwestern Georgia.

&&

LAT...LON 3100 8508 3100 8500 3107 8502 3107 8465
      3108 8464 3108 8438 3090 8438 3045 8459
      2981 8532 3012 8588
TIME...MOT...LOC 0848Z 294DEG 42KT 3107 8498 3018 8566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

21-WD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 8:09 PM ESTSpecial Marine WarningTAE3 hr
Mar 11, 9:30 PM ESTSpecial Marine WarningTAE45 min
Mar 11, 10:42 PM ESTSpecial Marine WarningTAE93 min
Mar 11, 11:04 PM ESTSpecial Marine WarningTAE3 hr
Mar 11, 11:33 PM ESTSpecial Marine WarningTAE3 hr
Mar 12, 12:04 AM ESTSpecial Weather StatementTAEFranklin56 min
Mar 12, 12:16 AM ESTSpecial Weather StatementTAETaylor29 min
Mar 12, 12:43 AM ESTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla92 min
Mar 12, 1:09 AM ESTSpecial Weather StatementTAETaylor66 min
Mar 12, 1:46 AM ESTSpecial Weather StatementTAELafayette59 min
Mar 12, 1:50 AM ESTTornado WarningTAELafayette, Taylor35 min
Mar 12, 1:56 AM ESTSpecial Marine WarningTAE3 hr
Mar 12, 2:13 AM ESTSevere Thunderstorm WarningTAEFranklin, Wakulla92 min
Mar 12, 2:14 AM ESTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more31 hr
Mar 12, 2:54 AM ESTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington66 min
Mar 12, 3:33 AM ESTSevere Thunderstorm WarningTAELafayette, Taylor87 min
Mar 12, 3:48 AM ESTSpecial Weather StatementTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty27 min
Mar 12, 4:25 AM ESTSpecial Marine WarningTAE3 hr
Mar 12, 4:35 AM ESTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor85 min
Mar 12, 4:48 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla72 min
Mar 12, 5:30 AM ESTSevere Thunderstorm WarningTAEJefferson59 min
Mar 12, 5:55 AM ESTSevere Thunderstorm WarningTAEMadison47 min
Mar 12, 8:44 AM ESTAreal Flood AdvisoryTAELafayette, Taylor3 hr
Mar 12, 3:19 PM ESTSmall Craft AdvisoryTAE16 hr

Nearby

Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.